MathSciNet Relay Station
MathSciNet bibliographic data
MR1641633 (2000j:34084) 34G20 (47N20)
Bárcenas, Diómedes Factoring weakly compact operators and the inhomogeneous Cauchy problem. Proc. Amer. Math. Soc. 128 (2000), no. 5, 1357–1360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement